# SDR DALA2014121306525

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42R BETWEEN FRAMES 33 - 34 IN FWD CARGO BAY . REPLACED THE STRINGER IAW SRM 51-72-11, DWG D53231375, AND D53230320.
